I was prescribed a 7 day course of cephalexin (which smells like sulphur) as a precaution following foot surgery. Within a few days, I developed a little cough. It has steadily gotten more annoying, especially when reclined. My last doses are today. Should I be concerned? Should the cough go away shortly after finishing the doses?
No responses have yet been posted. Add your response to this question.
- Cephalexin Information for Consumers
- Cephalexin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cephalexin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2011 • 1 answer
Posted 29 Nov 2014 • 3 answers
Posted 2 Feb 2015 • 2 answers
Posted 22 Jan 2016 • 0 answers
I was taking cephalexin 500 mg 3x/day for 3 days and then my dr prescribed Amox-Clav 875-125 2x/day?
Posted 19 days ago • 1 answer